What are the withdrawl symptoms of xanax?
Asked: 2018-01-14 16:30:26
When I was in college I suffered from serious anxiety. I was going through med school, and one of my superiors gave me a prescription for Xanax. It made a huge difference, and I got dependent on it to get through my rounds. I understand addiction, and I’m pretty sure I’ve gone down that rabbit hole. I need to stop taking it but I’m afraid that the withdrawals will interfere with my ability to do my job. I don’t know if I can take time off, what are the withdrawals like?
Answered: 2018-01-15 01:06:17
believe it or not, it’s not uncommon for doctors and nurses to get addicted to drugs. They have a lot of access, after all. See if that same doctor can help you to take a smaller amount each week until you’re almost completely weaned off of the medication. Otherwise, you’ll want to take about a week off so that you can get through the insomnia, appetite changes, headache, confusion, seizures, and other symptoms that can go with benzo withdrawals.
Answered: 2018-01-16 04:35:19